Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

38 year old overweight on Azor, metformin and cymbalta. Taking azithromycin for flu and sinus infection. Having irregular heart beat. Allergic reaction?

Im 38 male currently on Azor, metapropyl, metaformin, cymbalta and weigh 300 lbs. I m currently taking zithromaycin for the flu or sinus infection . Otherwise I do feel ok no temp. I had pizza and ice cream for lunch while watching ballgame and now have a irregular heart rate with 119 over 88 with 98 beats a minute. I Could I be allergic to sugar/ or chocolate? That was the high reading however now pressure is normal 95 over 65 with 79 bpm minutes later???
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Azithromycin is well known for this - due to drug interaction.
You should see your physician as soon as possible.
You may need investigation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor